# SDR IPXA2020060155936

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327072800000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SEG FLOORBOARD 231LH DAMAGED.  FABBED PANEL 231LH PN B5327072800000 FROM 5024N40000155-G BAT NR 3546253 IAW SREO A300-5320-40522-B.
